# SDR C2XA00IA292

- Difficulty date: August 6, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006159501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SILL PLATE CORRODED AT FRAME 43.  DRILLED NEW ANGLE IAW EMB-120 SRM 51-40-02.  INSTALLED SILL ANGLE IAW EMB-120 SRM 51-40-02.  (M)
